# SDR SIMA20140310004

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 29,923 hours, 26,615 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Exhaust Pipe
- Condition: Smoke
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE ENG NR 1 HAS SOME SMOKE COMING OUT OF THE EXHAUST, NO INDICATION ON THE EICAS.  PERFORMED GVI OF E NR 1 IAW ETN-EM-70-015 FOR FURTHER CORRECTIVE ACTION SEE ITEM NR 1.
